Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: KRAZY K./anyone..the effects Depakote-hand tremor dreamer

Posted by Mitch on December 13, 2001, at 12:03:54

In reply to KRAZY K./anyone..the effects Depakote-hand tremor, posted by dreamer on December 13, 2001, at 11:47:12

> . My hands tremor slightly.
> Just curious.....does this go away with time?
> I need steady hands for what I do .
>
> dreamer~rebel stabiliser free , but for how long..

I get that from Depakote too. It never went away for me-but I have heard others say that it did for them. There might be something that your pdoc could give you to settle the tremor.

Mitch


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mitch thread:86621
URL: http://www.dr-bob.org/babble/20011213/msgs/86798.html